# SDR YENA20121130659

- Difficulty date: November 30, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 5349
- Aircraft time: 142 hours, 54 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 20092455102
- Part serial: MA36982
- Condition: Seized
- Location: E&E Bay
- Part time: 129 hours, 48 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 253 BOS-DFW, CREW DECLARED EMERGENCY AND DIVERTED TO IAD DUE TO AFT AVIONICS RACK SMOKE INDICATION CAME IN FLIGHT.  (AVIONIC SMOKE DET SYS-AFT AVIONICS CARGO RACK (LTV) )FOUND AFT RACK COOLING FAN ASSY SEIZED & TERMINAL LUG ON T1 WIRE 9842 OVERHEATED.  REMOVED AND REPLACED COOLING FAN ASSY.  RE-TERMINATED T1 TERMINAL ON WIRE 9842.  OPS CHECKS GOOD.  ALL WORK WAS IAW AMM 26-15-01 & 23-39-00.  WD 23-39-00 DWG 99FS933302.
